MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE PEDIATRIC CARDIAC CATH PACK (PD00I)816; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE PEDIATRIC CARDIAC CATH PACK (PD00I)816; GENERAL SURGERY TRAY (KIT)
Catalog Number SAN57PD00J
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the or towel (catalog# pwtb04-stm) in their pediatric cardiac cath pack (catalog# san57pd00j) was linting.Although the customer has stated this was "caught just in time" and there was no patient involvement, cardinal health is proactively filing this medwatch.The lot# was provided, therefore the device history record was reviewed, and no exception was indicated that could lead to the reported incident.As of this date, the sample has not been received by the manufacturing facility for evaluation.The or towel is made of cotton, so lint is inborn and inevitable.The measures used to control and improve linting include: a.Suctions machines are installed in the cloth rolling process, dyeing process and cutting process b.The suction process was added before the product's final folding, and workers do it according to standard operation procedure requirements.C.Linting test method and acceptable criteria are stipulated to see the suction results (=0.38g/10 pieces).D.In the folding process, one cloth pad is under/protects 100 pieces semi-finished product to avoid lint sticking during product transfer.Based on the investigation, there is no abnormal situation that happened during production, therefore the root cause could not be determined and no action will be taken at this time the complaint information was shared with the relevant sectors for their awareness, and we will continue to monitor complaints for this type of incident.If the sample is received, then it will be evaluated and a follow up report will be filed.
 
Event or Problem Description
The customer reported that the or towel in their pediatric cardiac cath pack was linting.Per customer, this was "caught just in time" and there was no patient involvement.No other information about the patient, the procedure, or the event date were provided.
 
Additional Manufacturer Narrative
Supplemental report is being filed since two pieces of the or towel # pwtb04-stm from the pediatric cardiac cath pack catalog# san57pd00j were returned for investigation.The device history record review did not indicate any exception that could lead to the reported incident.The average linting data is 0.137g / 10 pieces.From the sample evaluation, there was no abnormality found.A suction test was conducted and the linting test data is 0.02g / 2 pieces.From the investigation, no abnormal situation happened in production and all linting test data were within the acceptable range.The root cause could not be determined, and no further action will be taken at this time.The complaint information was provided to the relevant manufacturing sectors for their awareness and we will continue to monitor the trend of this type of incident.

Brand Name
PEDIATRIC CARDIAC CATH PACK (PD00I)816
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key8993008
Report Number1423537-2019-00343
Device Sequence Number11276984
Product Code LRO
UDI-Device Identifier10888439212266
UDI-Public10888439212266
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSAN57PD00J
Device Lot Number249963
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer08/15/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date10/18/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;